# SDR ASAA2023040442793

- Difficulty date: April 4, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 28,896 hours, 9,067 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMVC676
- Condition: Leaking
- Location: #1 Engine
- Part time: 28,972 hours, 9,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN, FOUND LEAK COMING FROM R VSV DRAIN ON #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE RIGHT HAND VSV ACTUATOR REF B737-900 AMM 75-31-01.
